Turkish Journal of Mathematics
Cover Image
ISSN 1300-0098 | e-ISSN 1303-6149 | Period Bimonthly | Founded: 1998 | Publisher TUBITAK |




    Dergiye makale göndermek için;  http://journals.tubitak.gov.tr/math/index.htm   linki üzerinden çalışmanızı iletebilirsiniz. 

Turkish Journal of Mathematics

ISSN 1300-0098 | e-ISSN 1303-6149 | Period Bimonthly | Founded: 1998 | Publisher TUBITAK |
Cover Image

112.719

398.906




    Dergiye makale göndermek için;  http://journals.tubitak.gov.tr/math/index.htm   linki üzerinden çalışmanızı iletebilirsiniz. 

Volume 43 - Issue 3 - Jun 2019
  1. Quantum integral equations of Volterra type in terms of discrete-time normal martingale
    Pages 1047 - 1060
    JINSHU CHEN, YULING TANG
  2. A class of finite difference schemes for singularly perturbed delay differential equations of second order
    Pages 1061 - 1079
    PRAMOD CHAKRAVARTHY PODILA, KAMALESH KUMAR
  3. Numerical solutions of Black-Scholes integro-differential equations with convergence analysis
    Pages 1080 - 1094
    AZIM RIVAZ, MAHMOUD MOHSENI MOGHADAM, SAMANEH BANIASADI
  4. Companion sequences associated to the $r$-Fibonacci sequence: algebraic and combinatorial properties
    Pages 1095 - 1114
    SADJIA ABBAD, HACENE BELBACHIR, BENALI BENZAGHOU
  5. Nonnegative integer solutions of the equation $F_{n}-F_{m}=5^{a}$
    Pages 1115 - 1123
    FATİH ERDUVAN, REFİK KESKİN
  6. On Wiener's Tauberian theorems and convolution for oscillatory integral operators
    Pages 1124 - 1147
    LUIS PINHEIRO DE CASTRO, RITA CORREIA GUERRA, NGUYEN MINH TUAN
  7. Some unpublished Reclaw theorems and their applications to Baire-star-one functions
    Pages 1148 - 1160
    TOMASZ NATKANIEC, WALDEMAR SIEG
  8. $\alpha$-Associated metrics on rigged null hypersurfaces
    Pages 1161 - 1181
    FERDINAND NGAKEU, HANS FOTSING TETSING
  9. On oscillatory and nonoscillatory behavior of solutions for a class of fractional order differential equations
    Pages 1182 - 1194
    ARJUMAND SEEMAB, MUJEEB UR REHMAN
  10. A new solution of pair matrix equations with arbitrary triangular fuzzy numbers
    Pages 1195 - 1217
    WAN SUHANA WAN DAUD, NAZIHAH AHMAD, GHASSAN MALKAWI
  11. Multiplication alteration by two-cocycles for bialgebras with weak antipode
    Pages 1218 - 1231
    JOSE NICANOR ALONSO, JOSÉ MANUEL FERNANDEZ VILABOA, RAMON GONZALEZ RODRIGUEZ
  12. The cissoid of Diocles in the Lorentz-Minkowski plane
    Pages 1232 - 1240
    ŞENAY BAYDAŞ, BÜLENT KARAKAŞ
  13. The differential-symbol method of constructing the quasipolynomial solutions of two-point in time problem for nonhomogeneous partial differential equation
    Pages 1241 - 1252
    ZINOVII NYTREBYCH, OKSANA MALANCHUK, VOLODYMYR IL'KIV, PETRO PUKACH
  14. A short note on some arithmetical properties of the integer part of $\alpha p$
    Pages 1253 - 1262
    YILDIRIM AKBAL
  15. Lie group analysis for initial and boundary value problem of time-fractional nonlinear generalized KdV partial differential equation
    Pages 1263 - 1275
    DOĞAN KAYA, GULISTAN ISKANDAROVA
  16. Solutions to nonlinear second-order three-point boundary value problems of dynamic equations on time scales
    Pages 1276 - 1295
    ABDÜLKADİR DOĞAN
  17. On a nonnegativity principle with applications to a certain multiterm fractional boundary value problem
    Pages 1296 - 1307
    NOUREDDINE FERFAR, SAID MAZOUZI
  18. A fully Hadamard and Erdelyi-Kober-type integral boundary value problem of a coupled system of implicit differential equations
    Pages 1308 - 1329
    FATIMA ZOHRA BERRABAH, BENAOUDA HEDIA, JOHNNY HENDERSON
  19. A new general subclass of analytic bi-univalent functions
    Pages 1330 - 1338
    SERAP BULUT
  20. Legendre wavelet solution of high order nonlinear ordinary delay differential equations
    Pages 1339 - 1352
    SEVİN GÜMGÜM, DEMET ÖZDEK, GÖKÇE ÖZALTUN
  21. Star-likeness associated with the exponential function
    Pages 1353 - 1371
    ADIBA NAZ, SUMIT NAGPAL, V. RAVICHANDRAN
  22. An inequality on diagonal $F$-thresholds over standard-graded complete intersection rings
    Pages 1372 - 1376
    JINJIA LI
  23. On an elliptic boundary value problem with critical exponent
    Pages 1377 - 1394
    KHADIJAH SHARAF
  24. Some remarks on generalized Kirk's process in Banach spaces and application
    Pages 1395 - 1406
    ABDELKADER DEHICI
  25. Value sets of folding polynomials over finite fields
    Pages 1407 - 1413
    ÖMER KÜÇÜKSAKALLI
  26. A new comprehensive subclass of analytic bi-close-to-convex functions
    Pages 1414 - 1424
    SERAP BULUT
  27. On the Cohen-Macaulayness of tangent cones of monomial curves in $\mathbb{A}^{4}(K)$
    Pages 1425 - 1446
    SEFA FEZA ARSLAN, ANARGYROS KATSAMPEKIS, MELİSSA NALBANDİYAN
  28. Generalized helices in three-dimensional Lie groups
    Pages 1447 - 1455
    ALEXANDER YAMPOLSKY, ANASTASIYA OPARIY
  29. On image summand coinvariant modules and kernel summand invariant modules
    Pages 1456 - 1473
    DERYA KESKİN TÜTÜNCÜ, YOSUKE KURATOMI, YOSHIHARU SHIBATA
  30. On distribution of upper marginal records in bivariate random sequences
    Pages 1474 - 1491
    GÜLDER KEMALBAY, İSMİHAN BAYRAMOĞLU
  31. Construction of higher groupoids via matched pairs actions
    Pages 1492 - 1503
    KORAY YILMAZ, ERDAL ULUALAN
  32. On expansions of prime and 2-absorbing hyperideals in multiplicative hyperrings
    Pages 1504 - 1517
    GÜLŞEN ULUCAK
  33. Third-order boundary value transmission problems
    Pages 1518 - 1532
    EKİN UĞURLU
  34. Solvability of a system of nonlinear difference equations of higher order
    Pages 1533 - 1565
    MERVE KARA, YASİN YAZLIK
  35. Relationships between category theory and functional programming with an application
    Pages 1566 - 1577
    ALPER ODABAŞ, ELİS SOYLU
  36. On the distance formulae in the generalized taxicab geometry
    Pages 1578 - 1594
    HARUN BARIŞ ÇOLAKOĞLU
  37. On a new generalization of telephone numbers
    Pages 1595 - 1603
    URSZULA BEDNARZ, MA?GORZATA WO?OWIEC-MUSIA?
  38. On the solvability of the main boundary value problems for a nonlocal Poisson equation
    Pages 1604 - 1625
    VALERY KARACHIK, ABDIZHAHAN SARSENBI, BATIRKHAN TURMETOV
  39. Converse theorems in Lyapunov's second method and applications for fractional order systems
    Pages 1626 - 1639
    JAVIER GALLEGOS, MANUEL DUARTE-MERMOUD
  40. On the exponential Diophantine equation $P_n^x+P_{n+1}^x=P_m$
    Pages 1640 - 1649
    SALAH EDDINE RIHANE, BERNADETTE FAYE, FLORIAN LUCA, ALAIN TOGBE
  41. On null submanifolds of generalized Robertson-Walker space forms
    Pages 1650 - 1667
    FORTUNE MASSAMBA, Mohamed H. A. Hamed, SAMUEL SSEKAJJA
  42. The spectral expansion for the Hahn-Dirac system on the whole line
    Pages 1668 - 1687
    BİLENDER PAŞAOĞLU, HÜSEYİN TUNA
  43. A new general subclass of $m$-fold symmetric bi-univalent functions given by subordination
    Pages 1688 - 1698
    ARZU AKGÜL
  44. Uncountably many nonoscillatory bounded solutions to second-order nonlinear neutral dynamic equations
    Pages 1699 - 1711
    MAGDALENA NOCKOWSKA ROSIAK
  45. Convolution properties for a family of analytic functions involving $q$-analogue of Ruscheweyh differential operator
    Pages 1712 - 1720
    KHURSHID AHMAD, MUHAMMAD ARIF, JIN LIN LIU
  46. Some ergodic properties of multipliers on commutative Banach algebras
    Pages 1721 - 1729
    HEYBETKULU MUSTAFAYEV, HAYRİ TOPAL
  47. On isotropic projective Ricci curvature of C-reducible Finsler metrics
    Pages 1730 - 1741
    LAYA GHAEMNEZHAD, BAHMAN REZAEI, MEHRAN GABRANI
  48. Perfect numerical semigroups
    Pages 1742 - 1754
    MARÍA ÁNGELES MORENO FRÍAS, JOSE CARLOS ROSALES
  49. The frequency function and its connections to the Lebesgue points and the Hardy-Littlewood maximal function
    Pages 1755 - 1769
    FARUK TEMUR
  50. An involution of reals, discontinuous on rationals, and whose derivative vanishes a.e.
    Pages 1770 - 1775
    ABDURRAHMAN MUHAMMED ULUDAĞ, HAKAN AYRAL
  51. Some Sufficient conditions for a group to be abelian
    Pages 1776 - 1780
    GARY WALLS
  52. On positive periodic solutions of second-order semipositone differential equations
    Pages 1781 - 1796
    FANGLEI WANG, NANNAN YANG
  53. A blow-up result for nonlocal thin-film equation with positive initial energy
    Pages 1797 - 1807
    MUSTAFA POLAT